Alert archive / Nebraska / High Wind Watches in 2012

High Wind Watch 5, NWS Cheyenne, WY

January 16, 20127 counties in Nebraska; 4 counties in Wyoming

NWS Cheyenne, WY issued this high wind watch at Jan 16, 2012, 1:34 PM MST for 7 counties in Nebraska; 4 counties in Wyoming. It took effect at Jan 18, 2012, 6:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 16, 2012, 1:34 PM MST (20:34 UTC)
In effect from
Jan 18, 2012, 6:00 AM MST
Expired
Jan 17, 2012, 2:40 PM MST
In force
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE, Converse County, WY, Goshen County, WY, Laramie County, WY, Niobrara County, WY

The radar

The Cheyenne radar (KCYS), 118 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.6 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2012-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2012-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2807 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WWUS75 KCYS 162034
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
134 PM MST MON JAN 16 2012

...HIGH WIND EVENT EXPECTED TUESDAY INTO THURSDAY...

.AN INCREASING LOW-LEVEL PRESSURE GRADIENT WILL COMBINE WITH A
FAVORABLE LOCATION OF A STRONG 170 MPH UPPER-LEVEL JET STREAM TO
BRING ANOTHER PERIOD OF VERY STRONG WINDS TO THE REGION TUESDAY
INTO THURSDAY. THESE WINDS WILL BEGIN TO INCREASE ACROSS WIND
PRONE AREAS TUESDAY AFTERNOON AND WILL SPREAD OUT ACROSS MUCH OF
THE REST OF SOUTHEAST WYOMING LATE TUESDAY NIGHT AND ESPECIALLY ON
WEDNESDAY. STRONG AND DAMAGING WINDS MAY DEVELOP ON WEDNESDAY
AFTER DAYBREAK IN THE DOUGLAS AND LUSK AREAS...OVER THE WYOMING
COUNTIES ALONG THE NEBRASKA STATE LINE AND OVER MUCH OF THE
WESTERN NEBRASKA PANHANDLE.

WYZ106-110-116-117-171200-
/O.UPG.KCYS.HW.A.0003.120117T1600Z-120119T1900Z/
/O.NEW.KCYS.HW.W.0003.120117T1900Z-120119T1900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
134 PM MST MON JAN 16 2012

...HIGH WIND WARNING IN EFFECT FROM NOON TUESDAY TO NOON MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON TUESDAY TO NOON MST
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...TUESDAY AFTERNOON THROUGH THURSDAY MORNING.

* WINDS...WEST WINDS 30 TO 50 MPH WITH GUSTS UP TO 80 MPH.

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS
  WILL BECOME DIFFICULT. BLOW OVERS OF HIGH PROFILE VEHICLES MAY
  OCCUR DUE TO STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ104-105-107-109-115-118-171200-
/O.UPG.KCYS.HW.A.0004.120118T0700Z-120119T0100Z/
/O.NEW.KCYS.HW.W.0003.120118T0700Z-120119T0100Z/
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-EAST PLATTE COUNTY-
CENTRAL CARBON COUNTY-LARAMIE VALLEY-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...RAWLINS...SINCLAIR...HANNA...
LARAMIE...CHEYENNE
134 PM MST MON JAN 16 2012

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO
6 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO 6 PM
MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...AFTER MIDNIGHT TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

* WINDS...WEST WINDS 30 TO 50 MPH WITH GUSTS UP TO 75 MPH.

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS
  WILL BECOME DIFFICULT. BLOW OVERS OF HIGH PROFILE VEHICLES MAY
  OCCUR DUE TO STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ103-111>114-171200-
/O.NEW.KCYS.HW.W.0003.120118T0700Z-120119T0100Z/
NORTH LARAMIE RANGE-SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
INCLUDING THE CITIES OF...BAGGS...DIXON...SARATOGA...ENCAMPMENT...
RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING
134 PM MST MON JAN 16 2012

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO
6 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO 6 PM
MST WEDNESDAY. 

* TIMING...AFTER MIDNIGHT TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

* WINDS...WEST WINDS 30 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS
  WILL BECOME DIFFICULT. BLOW OVERS OF HIGH PROFILE VEHICLES MAY
  OCCUR DUE TO STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ003-019>021-054-055-096-WYZ101-102-108-119-171200-
/O.NEW.KCYS.HW.A.0005.120118T1300Z-120119T0100Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
GOSHEN COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE...
DOUGLAS...GLENROCK...LUSK...TORRINGTON...BURNS...CARPENTER...
ALBIN...PINE BLUFFS
134 PM MST MON JAN 16 2012

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

* TIMING...FROM DAYBREAK WEDNESDAY MORNING THROUGH WEDNESDAY
  AFTERNOON.

* WINDS...WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 65
  MPH.

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS MAY
  BECOME DIFFICULT. BLOW OVERS OF HIGH PROFILE VEHICLES MAY OCCUR
  DUE TO STRONG CROSSWINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

RUBIN
2 follow-up statements
528 
WWUS75 KCYS 171048
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
348 AM MST TUE JAN 17 2012

...STRONG WINDS TO RETURN LATER TODAY AND CONTINUE INTO
THURSDAY...

.AN INCREASING LOW-LEVEL PRESSURE GRADIENT WILL COMBINE WITH A
FAVORABLE LOCATION OF A STRONG UPPER-LEVEL JET STREAM TO BRING
ANOTHER PERIOD OF VERY STRONG WINDS TO THE REGION TUESDAY INTO
THURSDAY. THESE WINDS WILL BEGIN TO INCREASE ACROSS WIND PRONE
AREAS THIS AFTERNOON AND WILL SPREAD OUT ACROSS MUCH OF THE REST
OF SOUTHEAST WYOMING LATE TONIGHT AND ESPECIALLY ON WEDNESDAY.
STRONG AND DAMAGING WINDS MAY DEVELOP ON WEDNESDAY AFTER DAYBREAK
IN THE DOUGLAS AND LUSK AREAS...OVER THE WYOMING COUNTIES ALONG
THE NEBRASKA STATE LINE AND OVER MUCH OF THE WESTERN NEBRASKA
PANHANDLE.

WYZ106-110-116-117-172300-
/O.CON.KCYS.HW.W.0003.120117T1900Z-120119T1900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
348 AM MST TUE JAN 17 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON
MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON MST
THURSDAY. 

* TIMING...NOON TODAY THROUGH THURSDAY MORNING.

* WINDS...WEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 80 MPH.

* IMPACTS...THERE IS A SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE
  VEHICLES TRAVELING ALONG INTERSTATE 80 BETWEEN MILEPOSTS 265 AND
  275 AS WELL AS ALONG INTERSTATE 25 BETWEEN MILEPOSTS 2 AND 9 AND
  67 AND 72 BECAUSE OF STRONG WINDS. DRIVERS OF SUCH VEHICLES
  SHOULD NOT TRAVEL THIS STRETCH OF ROAD. THE STRONG WIND WILL
  CREATE DANGEROUS CROSS WINDS THAT WILL MAKE TRAVEL EXTREMELY
  HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ103>105-107-109-111>115-118-172300-
/O.CON.KCYS.HW.W.0003.120118T0700Z-120119T0100Z/
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...RAWLINS...SINCLAIR...HANNA...
BAGGS...DIXON...SARATOGA...ENCAMPMENT...RIVERSIDE...CENTENNIAL...
ALBANY...WOODS LANDING...LARAMIE...CHEYENNE
348 AM MST TUE JAN 17 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MST WEDNESDAY. 

* TIMING...MIDNIGHT TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

* WINDS...WEST WINDS 35 TO 45 MPH WITH GUSTS UP TO 75 MPH.

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS 
  WILL BECOME DIFFICULT. BLOW OVERS OF HIGH PROFILE VEHICLES MAY 
  OCCUR DUE TO STRONG CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ003-019>021-054-055-096-WYZ101-102-108-119-172300-
/O.CON.KCYS.HW.A.0005.120118T1300Z-120119T0100Z/
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
GOSHEN COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING...
HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE...
DOUGLAS...GLENROCK...LUSK...TORRINGTON...BURNS...CARPENTER...
ALBIN...PINE BLUFFS
348 AM MST TUE JAN 17 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY AFTERNOON. 

* TIMING...6 AM WEDNESDAY THROUGH 6 PM WEDNESDAY.

* WINDS...WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 65 
  MPH. 

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS 
  MAY BECOME DIFFICULT. BLOW OVERS OF HIGH PROFILE VEHICLES MAY 
  OCCUR DUE TO STRONG CROSSWINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HAHN
844 
WWUS75 KCYS 172140
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
240 PM MST TUE JAN 17 2012

...STRONG WINDS WILL CONTINUE TONIGHT AND SPREAD INTO THE HIGH
PLAINS WEDNESDAY...

.AN INCREASING LOW-LEVEL PRESSURE GRADIENT WILL COMBINE WITH A 
VERY STRONG UPPER-LEVEL JET STREAM TO PRODUCE VERY STRONG WINDS
TONIGHT AND WEDNESDAY. THESE STRONG WINDS WILL MAINLY BE FOUND IN
WIND PRONE AREAS THROUGH THIS EVENING...BUT WILL SPREAD ACROSS
MUCH OF SOUTHEAST WYOMING LATE TONIGHT AND ESPECIALLY ON
WEDNESDAY. STRONG AND DAMAGING WINDS WILL DEVELOP ON WEDNESDAY
AFTER DAYBREAK IN THE DOUGLAS AND LUSK AREAS...AND SPREAD ACROSS
FAR SOUTHEAST WYOMING AND INTO THE WESTERN NEBRASKA PANHANDLE
DURING THE REMAINDER OF THE MORNING.

WYZ111-172245-
/O.CAN.KCYS.HW.W.0003.120118T0700Z-120119T0100Z/
SOUTHWEST CARBON COUNTY-
INCLUDING THE CITIES OF...BAGGS...DIXON
240 PM MST TUE JAN 17 2012

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS ARE NO LONGER EXPECTED TO EXCEED HIGH WIND WARNING
THRESHOLDS...HOWEVER FREQUENT GUSTS TO 50 MPH WILL OCCUR LATE
TONIGHT THROUGH WEDNESDAY AFTERNOON.

$$

NEZ019>021-054-055-096-WYZ101-102-108-119-180945-
/O.UPG.KCYS.HW.A.0005.120118T1300Z-120119T0100Z/
/O.EXB.KCYS.HW.W.0003.120118T1600Z-120119T0100Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-GOSHEN COUNTY-
EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE...DOUGLAS...
GLENROCK...LUSK...TORRINGTON...BURNS...CARPENTER...ALBIN...
PINE BLUFFS
240 PM MST TUE JAN 17 2012

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 6 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MST WEDNESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* TIMING...9 AM WEDNESDAY THROUGH 6 PM WEDNESDAY.

* WINDS...WEST TO NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65
  MPH.

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS MAY
  BECOME DIFFICULT. BLOW OVERS OF HIGH PROFILE VEHICLES WILL BE
  POSSIBLE DUE TO STRONG WIND GUSTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ106-110-116-117-180945-
/O.CON.KCYS.HW.W.0003.000000T0000Z-120119T1900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
240 PM MST TUE JAN 17 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST THURSDAY. 

* TIMING...TODAY THROUGH THURSDAY MORNING. STRONGEST WINDS LATE
  TONIGHT THROUGH WEDNESDAY AFTERNOON. 

* WINDS...WEST WINDS 35 TO 45 MPH WITH GUSTS TO 65 MPH THROUGH
  THIS EVENING...THEN WINDS WILL INCREASE LATE TONIGHT...WITH
  SUSTAINED WINDS OF 40 TO 55 MPH AND GUSTS OF 70 TO 80 MPH.

* IMPACTS...THERE IS A SIGNIFICANT BLOW OVER RISK FOR HIGH PROFILE
  VEHICLES TRAVELING ALONG INTERSTATE 80 BETWEEN MILEPOSTS 265 AND
  275...AS WELL AS ALONG INTERSTATE 25 BETWEEN MILEPOSTS 2 AND
  9...AND MILEPOSTS 67 AND 72 DUE TO EXTREMELY STRONG WINDS. DRIVERS
  OF HIGH PROFILE VEHICLES ARE URGED NOT TRAVEL THIS STRETCH OF
  ROAD DURING THE HIGH WIND WARNING. STRONG WINDS WILL CREATE
  DANGEROUS CROSS WINDS THAT WILL MAKE TRAVEL EXTREMELY HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WYZ103>105-107-109-112>115-118-180945-
/O.CON.KCYS.HW.W.0003.120118T0700Z-120119T0100Z/
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...RAWLINS...SINCLAIR...HANNA...
SARATOGA...ENCAMPMENT...RIVERSIDE...CENTENNIAL...ALBANY...
WOODS LANDING...LARAMIE...CHEYENNE
240 PM MST TUE JAN 17 2012

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MST WEDNESDAY. 

* TIMING...MIDNIGHT TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON.

* WINDS...WEST WINDS 35 TO 50 MPH WITH GUSTS 65 TO 75 MPH.

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS
  WILL BECOME DIFFICULT. BLOW OVERS OF HIGH PROFILE VEHICLES MAY
  OCCUR DUE TO STRONG WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ003-180945-
/O.UPG.KCYS.HW.A.0005.120118T1300Z-120119T0100Z/
/O.NEW.KCYS.WI.Y.0002.120118T1600Z-120119T0100Z/
BOX BUTTE-
INCLUDING THE CITY OF...ALLIANCE
240 PM MST TUE JAN 17 2012

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MST WEDNESDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* TIMING...6 AM WEDNESDAY THROUGH 6 PM WEDNESDAY.

* WINDS...WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 45 TO
  55 MPH.

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS MAY
  BECOME DIFFICULT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ002-095-180945-
/O.NEW.KCYS.WI.Y.0002.120118T1600Z-120119T0100Z/
DAWES-NORTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...HARRISON
240 PM MST TUE JAN 17 2012

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MST WEDNESDAY. 


* TIMING...6 AM WEDNESDAY THROUGH 6 PM WEDNESDAY.

* WINDS...WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OF 45 TO
  55 MPH.

* IMPACTS...TRAVEL IN HIGH PROFILE VEHICLES AND LIGHT TRAILERS MAY
  BECOME DIFFICULT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
LIEBL

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Jan 16, 11:35 AM MST, 1 hour 59 minutes earlier.

Area forecast discussion, Jan 16, 11:35 AM MST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1135 AM MST MON JAN 16 2012

.AVIATION...
SNOW WILL CONTINUE TO SPREAD EAST ACROSS SOUTHEAST WYOMING THIS
AFTERNOON AND EVENTUALLY INTO WESTERN NEBRASKA. GENERALLY MVFR TO
IFR CONDITIONS WITH THE SNOW WITH LIFR POSSIBLE FOR A BRIEF TIME.
MOUNTAINS WILL BE OBSCURED AS SNOW MOVES ACROSS THE AREA...BUT
SKIES WILL CLEAR OUT FROM WEST TO EAST TONIGHT AS THE SYSTEM
RESPONSIBLE FOR THE SNOW QUICKLY MOVES EAST OF THE AREA. STRONG
UPPER LEVEL JET STREAM WILL MOVE ACROSS THE ARE ON WEDNESDAY. VERY
STRONG WINDS ARE EXPECTED WITH SUSTAINED WINDS OF 30 TO 50 MPH
ACROSS MUCH OF SOUTHEAST WYOMING AND GUSTS OVER 70 MPH POSSIBLE.

&&

.PREV DISCUSSION... /ISSUED 1100 AM MST MON JAN 16 2012/

UPDATE...INHERITED GRIDDED DATA IN GOOD SHAPE THROUGH THIS
AFTERNOON. SURFACE LOW EXTENDS FROM RAWLINS SOUTHEAST AS A TROUGH
AXIS TO COLORADO SPRINGS AND TRINIDAD. BOTH THE NAM AND GFS SHOW
LOW AND MID LEVELS BECOMING INCREASINGLY SATURATED THIS AFTERNOON
WITH DECENT UPWARD VERTICAL MOTION INDICATED ON THE 700-500 MB AND
ESPECIALLY THE 500-300 MB LAYERS VIA QUASIGEOSTROPHIC LIFT...THUS
EXPECT NEARLY ALL LOCALES TO RECEIVE MEASURABLE PRECIPITATION VIA
SNOWFALL THIS AFTERNOON...WITH LESSER CHANCES ACROSS THE SOUTHERN
NEBRASKA PANHANDLE WHERE THE LIFT AND DEEPER MOISTURE WILL HOLD
OFF UNTIL THIS EVENING. THIS SNOWFALL EVENT WILL BE A LOW QPF HIGH
POP EVENT ENDING QUICKLY THIS EVENING. COLD AIRMASS WILL SLOWLY
SINK SOUTH THIS AFTERNOON EAST OF THE LARAMIE RANGE AND INTERSTATE
25 SO EXPECT TEMPERATURES TO REMAIN STEADY OR SLOWLY FALL AS
INDICATED IN GRIDS AND IN THE ZONE FORECAST PRODUCT.

COLDER AIR WILL TAKE SLIGHTLY LONGER TO INFILTRATE WEST OF THE
LARAMIE RANGE AND INTERSTATE 25 WHERE LARAMIE IS THE 11 AM GARDEN
SPOT AT 36 DEGREES. ADJUSTED TEMPERATURES...DEWPOINTS...WINDS...POPS
AND SNOWFALL AMOUNTS FOR THIS AFTERNOON BASED ON TRENDS AND THE
12Z NAM AND GFS PROGS. RUBIN

PREV DISCUSSION... /ISSUED 451 AM MST MON JAN 16 2012/

AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE EARLY AFTERNOON. LOW LEVEL
CLOUD COVER WILL INITIALLY BE LIMITED BY THE DRY LOWER LEVELS OF
THE ATMOSPHERE.  THE LOW LEVELS WILL BEGIN TO
SATURATE...ESPECIALLY AFTER THE PASSAGE OF THE COLD FRONT THIS
EVENING. EXPECT A PERIOD OF IFR CONDITIONS IN -SN...GENERALLY
BETWEEN 00Z AND 06Z TUES...ALONG WITH A SHIFT TO MORE NORTHERLY
WINDS AFTER THE FRONTAL PASSAGE. SKIES WILL BEGIN TO CLEAR WITH
VFR CONDITIONS RETURNING AFTER 06Z TUES.

PREV DISCUSSION... /ISSUED 420 AM MST MON JAN 16 2012/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
10Z SURFACE ANALYSIS PAINTS THE COLD FRONT ALONG THE LARAMIE
RANGE EXTENDING WEST ALONG THE SEMINOE...SHIRLEY AND FERRIS
MOUNTAINS. SATELLITE PIX EARLY THIS MORNING SHOW THE SHORTWAVE
TROUGH AXIS MOVING INTO IDAHO WITH THE LEADING EDGE JUST BEGINNING
TO WORK INTO WESTERN WYOMING. BEST AREA OF FRONTOGENESIS WILL
BEGIN TO MOVE INTO CARBON AND CONVERSE COUNTIES BY AROUND MIDDAY
TODAY AND THROUGH THE REMAINDER OF THE CWA THIS AFTERNOON AND
EARLY THIS EVENING. THE SPEED OF THE SYSTEM AND RELATIVELY LIMITED
AVAILABLE MOISTURE WILL BE LIMITING FACTORS OF THE SYSTEM. PROGD
BUFKIT SOUNDINGS SHOW ABOUT A 1 TO 3 HOUR PERIOD WHERE THE BEST
ASCENT FALLS WITHIN THE DGZ. SO MOST AREAS CAN EXPECT A PERIOD OF
SHORT DURATION LIGHT SNOW LATER TODAY. HOWEVER ANY ACCUMULATIONS
WILL BE LIMITED RANGING FROM JUST A DUSTING TO UPWARDS OF AN INCH
OR TWO IN AREAS WHERE THE RESIDENCE TIME OF ANY SNOW BAND IS
LONGER. THE WEST SLOPE OF THE SNOWY/SIERRA MADRES WILL FARE
BETTER WITH GENERALLY 4 TO 7 INCHES OF NEW SNOW EXPECTED THERE.
SNOW WILL PUSH OUT OF THE AREA BY AROUND MID-EVENING...GIVING WAY
TO GRADUALLY CLEARING SKIES LATE TONIGHT. TEMPERATURES WILL BE
NOTICEABLY COLDER TODAY AS STRONG CAA BEHIND THE FRONT USHERS IN H7
TEMPERATURES THAT WILL FALL TO AROUND -10C BY LATE TODAY AND -20C
BY SUNRISE TUESDAY. SO...AFTERNOON HIGH TEMPERATURES WILL ONLY
CLIMB INTO THE 20S AND LOW 30S...WITH PERHAPS A FEW UPPER TEENS
FOR AREAS NORTH OF THE PINE RIDGE. THE VERY COLD AIR MASS AND
CLEARING SKIES TONIGHT WILL CAUSE OVERNIGHT LOWS TO PLUMMET WILL
INTO THE SINGLE DIGITS...IF NOT SINGLE DIGITS BELOW ZERO.

FOCUS WILL TRANSITION FROM THE SNOW AND COLD CONCERNS TODAY TO A
PERIOD OF VERY WINDY CONDITIONS THAT WILL DEVELOP BEGINNING
TUESDAY. LLVL KCAG-KCPR HEIGHT GRADIENTS CLIMB TO NEAR 60 METERS
TUESDAY AFTERNOON AND PEAK IN THE 80-90 METER RANGE WEDNESDAY AND
WEDNESDAY NIGHT. MEANWHILE...H7 PROGS CLIMB UP INTO THE 70-80 KNOT
VICINITY. ALTHOUGH THE ULVL JET WILL NOT BE IN THE MOST FAVORABLE
POSITION INITIALLY...THE PRESENCE OF A STABLE LAYER AROUND 650MB
WILL AID IN THESE STRONG WINDS SURFACING EARLIER IN THE WIND
PRONE LOCATIONS. ADDITIONALLY...THE POSITION OF A 170+ KNOT
ANTICYCLONIC H3 JET STREAK WILL BECOME MUCH MORE FAVORABLE BY
WEDNESDAY AS THE RFQ MOVES OVER THE AREA. SO...HAVE EXTENDED THE
HIGH WIND WATCH FOR ARLINGTON...BORDEAUX AND THE SOUTHERN LARAMIE
RANGE THROUGH THURSDAY MORNING. HAVE ALSO DELAYED THE WATCH UNTIL
07Z WEDNESDAY THROUGH 01Z THURSDAY FOR CENTRAL AND NORTHERN CARBON
COUNTY AS BEST GRADIENT AND SUBSIDENCE LOOKS TO HOLD OFF UNTIL
THEN. HAVE ALSO ADDED THE LARAMIE VALLEY...CENTRAL LARAMIE COUNTY
AND LOWER ELEVATIONS OF PLATTE COUNTY INTO THE HIGH WIND WATCH
EFFECTIVE 07Z WEDNESDAY THROUGH 01Z THURSDAY. WOULD NOT BE
SURPRISED IF WIND GUSTS ONCE AGAIN CLIMB INTO THE 65-75 MPH OR
EVEN HIGHER AT THE WINDIEST LOCALES.

THE COLD AIR MASS WILL HANG IN ON TUESDAY YIELDING AFTERNOON HIGHS
THAT WILL ONLY CLIMB INTO THE TEENS AND 20S. AMPLE MIXING COMBINED
WITH MID-LEVEL WAA WILL YIELD WARMER TEMPERATURES ON
WEDNESDAY WITH 30S EXPECTED WEST OF THE LARAMIE RANGE AND UPPER
30S AND 40S OUT ON THE EASTERN PLAINS.

LONG TERM...THURSDAY THROUGH MONDAY
STRONG WESTERLY MIDLEVEL FLOW CONTINUES OVER THE CWA ON THURS
ALONG WITH A PRONOUNCED LEE TROUGH. THE MOIST WESTERLY 700MB FLOW
WILL CREATE A FAVORABLE SITUATION FOR OROGRAPHIC SNOWS ALONG THE
SIERRA MADRE/SNOWY RANGES ON THURS. THE GFS SHOWS A BRIEF BREAK
FROM THE VERY STRONG WINDS LATE THURS THROUGH LATE FRI...AS THE
LLVL PRESSURE GRADIENT WEAKENS AND 700 MB WINDS DECREASE FROM 65
KTS ON 12Z THURS TO 30 KTS AT 12Z FRI OVER SOUTHEAST WY. CONTINUED
DRY AND ABOVE SEASONAL TEMPS EAST OF THE LARAMIE RANGE WITH LLVL
DOWNSLOPING IN PLACE. LOOKS LIKE A RETURN TO WINDY CONDITIONS ON
SAT AS THE NEXT SHORTWAVE MOVES THROUGH WY IN THE FAST MIDLEVEL
WESTERLY FLOW. THE GFS SHOWS A STRONGER 700MB HEIGHT GRADIENT AND
700MB WINDS INCREASING TO 70 KTS ON SAT MORNING...WHEREAS THE EURO
FCSTS MORE SHORTWAVE RIDGING AND A WEAKER MSLP GRADIENT. ENHANCED
LIFT ASSOCIATED WITH THE SHORTWAVE COMBINED WITH CONTINUED MOIST
WESTERLY FLOW WOULD PRODUCE A PERIOD OF ENHANCED SNOWFALL ALONG
THE OROGRAPHICALLY FAVORED HIGHER ELEVATIONS WEST OF THE LARAMIE
RANGE ON SAT. MAY SEE A DECREASE IN SFC WINDS BY LATE NEXT WEEKEND
AS THE MIDLEVEL FLOW BECOMES MORE SOUTHWESTERLY AND THE SFC
PRESSURE GRADIENT MORE UNFAVORABLE.

FIRE WEATHER...
A COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS THE DISTRICT TODAY
RESULTING IN A PERIOD OF LIGHT SNOW. ANY SNOW ACCUMULATIONS WILL
BE LIGHT RANGING FROM A DUSTING TO PERHAPS UP TO AN INCH OR TWO
ACROSS PLAINS AND HIGH VALLEYS...WITH 4 TO 7 INCHES ALONG THE WEST
SLOPE OF THE SNOWY AND SIERRA MADRE RANGES. COOL...WINDY AND
DRIER CONDITIONS ARE EXPECTED ON TUESDAY. VERY WINDY AND MILD
WEATHER WILL PREVAIL WEDNESDAY THROUGH SATURDAY. MINIMUM RELATIVE
HUMIDITIES WILL DROP INTO THE LOW 20S ON WEDNESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM 9 AM TUESDAY TO NOON THURSDAY FOR WYZ106-
     WYZ110-WYZ116-WYZ117.
     HIGH WIND WATCH FROM MIDNIGHT WEDNESDAY TO 6 PM WEDNESDAY FOR
     WYZ104-WYZ105-WYZ107-WYZ109-WYZ115-WYZ118.
NE...NONE.

&&

UPDATE...SAR
SHORT TERM/FIRE WEATHER...HAHN
LONG TERM...FINCH
AVIATION...LIEBL
Hazardous weather outlook, Jan 16, 5:41 AM MST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
541 AM MST MON JAN 16 2012

WYZ101>119-171245-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
541 AM MST MON JAN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A FAST MOVING STORM SYSTEM WILL BRING LIGHT SNOW AND MUCH COLDER
TEMPERATURES TO SOUTHEAST WYOMING TODAY AND TONIGHT. ANY SNOW
ACCUMULATIONS WILL BE LIGHT RANGING FROM A DUSTING TO AN INCH OR
TWO WITH THIS STORM SYSTEM. HIGHER AMOUNTS OF 4 TO 7 INCHES CAN BE
EXPECTED IN THE SNOWY AND SIERRA MADRE RANGES. WIND CHILLS WILL
DROP INTO THE -10 TO -20 DEGREE RANGE ACROSS SOUTHEAST WYOMING
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOUTHWEST WINDS WILL BEGIN TO STRENGTHEN ON TUESDAY AND BECOME
VERY STRONG WEDNESDAY AND WEDNESDAY NIGHT. WIND GUSTS IN EXCESS OF
60 MPH WILL BE POSSIBLE. A HIGH WIND WATCH IS IN EFFECT FOR
PORTIONS OF SOUTHEAST WYOMING LATE TUESDAY MORNING THROUGH
THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. ANY SNOW
REPORTS ARE APPRECIATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-171245-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
541 AM MST MON JAN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

A FAST MOVING STORM SYSTEM WILL BRING LIGHT SNOW AND MUCH COLDER
TEMPERATURES TO THE WESTERN NEBRASKA PANHANDLE TODAY AND TONIGHT.
ANY SNOW ACCUMULATIONS WILL REMAIN LIGHT RANGING FROM A DUSTING TO
AN INCH OR TWO WITH THIS STORM SYSTEM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. ANY SNOW
REPORTS ARE APPRECIATED.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 1:34 PM MSTHigh Wind WarningCYSBanner, Cheyenne, Kimball, Morrill, Scotts Bluff, Sioux4 days
Jan 16, 3:29 AM MSTHigh Wind WatchCYSAlbany, Carbon, Laramie, Platte10 hr

Nearby

High Wind Watches in Nebraska, 2012High Wind Watches in Wyoming, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.